I'm 22 years old and have very fair skin. I didn't use to wear sunglasses or use sunscreen when I was a teen. Now I have wrinkles around my eyes which are visible when I laugh. I've started to use Retin-A 0.25% two weeks ago. My skin tolerates it very well and is so soft now. But will it disappear my crow feet if I'll use it in long terms.
Is Retin-A Going to Help with my Crow Feet?
Doctor Answers (2)
Long-Term Use of RetinA Improves Fine Lines and Wrinkles
Long-term use of topical tretinoin (RetinA) will improve fine lines and wrinkles as it helps to build collagen in the skin. I recommend it to all my patients who can tolerate it. If you are noticing the lines around your eyes when you laugh, these wrinkles are likely more dynamic (secondary to muscle movement) in nature. Therefore, they may benefit as well from an injectable neurotoxin such as Botox or Dysport. I recommend you consult a local, well-trained, board-certified dermatologist or facial plastic surgeon for consultation of treatment options for these smile lines (crows feet).
Web reference: http://www.barnettdermatology.com/products.php?id=12
Retin-A helps minimize crow's feet wrinkles
Retin-A helps build collagen in the skin and, in doing so, helps decrease fine lines and wrinkles. This process is slow, taking months, so be patient. Wrinkles at the crow's feet are caused also by repeated contraction of muscles when smiling or squinting. Botox or Dysport can help relax these muscles and will give a more immediate improvement.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.